# SDR UALA2012062203300

- Difficulty date: June 17, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 55,534 hours, 20,753 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: VFT300A1
- Part serial: 25
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VENT SKIN VALVE FAULT ECAM.  POST FLIGHT REPORT FAULTS SKIN AIR OUTLET VALVE 22HQ. ACCOMPLISHED MEL2126C.  WORK WITH CH2908. RPL VALVE PER AMM, OPS CHECKS GOOD.
